Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Rash on penis after sex. History of depression after depo shots. Used IUD. Had hormonal imbalance due to depo shots. Rash comes after having sex just before or after menses. What could be the reason?

my boy friend has been complaining about a small rash that appears for 1-3 days on his penis after we hav sex. it doesnt happen every time we hav sex so i think it might have something to do with my body chemistry. about 2 years ago i was on the depo shot for 12 months. i stopped treatment bc i was falling into a horrible depression . the birth control i switched to was the 12 year iud .a year after i stopped the depo my hormones went completely out of wack n i couldnt stop menstrual bleeding. i hav now removed the iud and am on the pill to help monitor hormones but i still menstruate twice a month for about 2 to 3 days long. the rash only shows up when its about time for me to start or within the first few days after my period. do u hav any ideas for what this might b???
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi,

Is unlikely your boyfriend’s rash have any correlations with your period, hormones level or pills.
If that rash appeared after each contact , then probably this is simply irritation of his mucosa or he must thinking about latent infection which periodically appeared as a rash. Any how to be sure about his health issue he must consult Dermatologist for clarification.

Take care.
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor